MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION TS 7000; TABLE, OPERATING-ROOM, ELECTRICAL

BAXTER HEALTHCARE CORPORATION TS 7000; TABLE, OPERATING-ROOM, ELECTRICAL
Model Number 1604788
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.All additional and relevant information that is identified following completion of the investigation will be submitted in a final report.
 
Event or Problem Description
Baxter received a report stating that operating table trusystem 7000 moved with the floor locks on and without remote guidance.No harm or significant impact to the surgical procedure was reported.
 
Additional Manufacturer Narrative
Upon inspection, baxter technician ran a function test on the operating table trusystem 7000 the baxter technician thoroughly inspected the table and was unable to duplicate the reported issue.The table functioned as designed.However, if the reported event of a table moving while in lock position were to recur, it would be likely to cause or contribute to death or serious injury, therefore baxter considers this event reportable.During the inspection of the operating room, the technician noted that the floors were very slippery.Whatever coating was applied to the floor is where the issue is.The floors are very slippery even with shoe covers on.This new coating was the reason of the slippery floor, causing our table to slide with just a little force.He shared his findings with the customer and recommended improving the floor sealing to enhance slip resistance.

Brand Name
TS 7000
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER MEDICAL SYSTEMS GMBH + CO. KG
carl zeiss strasse 7-9
null
saalfeld thuringen 07318
GM   07318
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23681406
Report Number3007143268-2025-00090
Device Sequence Number13223110
Product Code GDC
UDI-Device Identifier00887761967526
UDI-Public(01)00887761967526(11)250425
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1604788
Device Catalogue Number1604788
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer06/02/2026
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/25/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown